Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes constant nausea and dizziness along with stomach pain?

Answered by
Dr.
Dr. Ramesh Kumar

Gastroenterologist

Practicing since :1986

Answered : 1958 Questions

default
Posted on Wed, 16 May 2018 in Digestion and Bowels
Question: Dr. Eni
My daughter is home now and is still nauseous, and dizzy with stomach pain, but is doing better since receiving CBD anally. No reason was ever found for her symptoms. If you have a theory please share it wth me.
doctor
Answered by Dr. Ramesh Kumar 13 hours later
Brief Answer:
Can be menieres disease. consult a NEURO OTOLOGIST.

Detailed Answer:
Hi,
It can be menieres disease.It is an inner ear disease that typically affects one ear. This disease can cause pressure or pain in the ear, severe cases of dizziness or vertigo, hearing loss and a ringing or roaring noise people in their 40s and 50s are much more likely to experience it. This condition is considered to be chronic and there is no cure, but there are various treatment strategies that will minimize the effect on your life and relieve symptoms.

Symptoms include a spinning sensation (vertigo), hearing loss, ear ringing (tinnitus) stomach cramp and ear pressure. The vertigo may cause severe nausea and imbalance. Hearing loss may become permanent.

Doctors usually misses it and patient usually is not relieved with any medication.

Tests suggested-
Caloric test
VEMP
Stabilometry.

Meications-
Take tab Serc
Tab stemetil
both are prescription medicine.
Consult a neuro otologist for the same.ENT can’t handle such cases.

Regards!
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Ramesh Kumar 31 minutes later
Thank you..I will forward this to her ..XXXX. XXXXXXX
doctor
Answered by Dr. Ramesh Kumar 1 minute later
Brief Answer:
Your welcome.

Detailed Answer:
Thanks do write a review.
Regards!
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics

Recent questions on  Severe nausea

doctor1 MD

Yes, when I was pregnant, i experienced tachycardia requiring beta blocker and nausea during first 12 weeks. I recently started physician supervised hcg injections for weight loss. after 8 days, i experienced tachycardia (160) and severe nausea. injections were stopped but sime residual tachycardia has remained. normally, my TSH is always in the low normal with normal T4 and T7 would this be thyroid related

doctor1 MD

My 21 year old daughter SUFFERS with and has been diagnosed with Loin Pain Hematuria Syndrome, a rare kidney disorter. She currently has a intrathecal pump which is not giving her much relief from pain, plus the fact that she has severe nausea. We are desperate to find more help.

doctor1 MD

I am currently being tested for IBS, as I have had severe bouts of constipation and diarrhea for well over a year. I have occasional blood, pencil thin, loose stools and external hemorrhoids. I am also experiencing a constant pain in my upper abdomen, coupled with severe nausea and a feeling that I am going to get sick. I had to submit a stool sample today, and I noticed that there were a lot of dark green, leafy looking substances in the stool. They were tough to the touch but tore apart when pulled. I haven't eaten any sort of green vegetable in well over a week. Any thoughts?

doctor1 MD

Hello. I've never tried this, but need to know something about my bowel movements. I've had severe nausea daily for years, and when i go #2, a few drops of white liquid come out too.

I have recently undergone a CT scan, gastric emptying screen, upper endoscopy and colonoscopy, and GI ordered tests. Nothing unusual except several small polyps that were removed. What i believe is coming out of my body is bacterial, and have not taken antibiotics. I have been told by a Medical Practitioner that this is bacteria in my stool, and possibly abnormal. Thank you for any help.

doctor1 MD

My wife has severe nausea/ vomiting since Tues. Went to ER on Wednesday and they released her with a prescription for antibiotics and anti-nausea. The nausea medicine seems to make no impact. Also has diarrhea since 14 Oct.

doctor1 MD

After4 tabs of misoprostol , 2 intravaginally,and2 orally after an hour, there is severe nausea , flatulence, stomach discomfort .What medicine can be had, its about 75 min after the oral dose